Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2016, Article ID 6385712, 7 pages
Research Article

Multivariate Macdonald Distribution and Its Properties

Instituto de Matemáticas, Universidad de Antioquia, Calle 67, No. 53–108, Medellín, Colombia

Received 31 July 2016; Revised 18 October 2016; Accepted 30 October 2016

Academic Editor: Ramón M. Rodríguez-Dagnino

Copyright © 2016 Daya K. Nagar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daya K. Nagar, Edwin Zarrazola, and Luz Estela Sánchez, “Multivariate Macdonald Distribution and Its Properties,” Journal of Probability and Statistics, vol. 2016, Article ID 6385712, 7 pages, 2016.